Lattices with many congruences are planar

Czédli, Gábor: Lattices with many congruences are planar.
ALGEBRA UNIVERSALIS, 80 (1). Paper 16-11 p. ISSN 0002-5240 (2019)

[img]
Preview
Text
czedli_lattices-with-many-congruences-are-planar_OA.pdf - Published Version

Download (415kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2019
Volume: 80
Number: 1
Page Range: Paper 16-11 p
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30630673
DOI id: https://doi.org/10.1007/s00012-019-0589-1
Date Deposited: 2019. Apr. 17. 16:06
Last Modified: 2019. Apr. 17. 16:06
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15146
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year